# SDR REXA2021082500647

- Difficulty date: August 11, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371272
- Condition: Corroded
- Location: Bs 913-927 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL & CLEAT ARE CORRODED @ 24R BTW FS 927-913. -  REMOVED & REPLACED INTERCOSTAL & CLEAT AT STR 24R FS913-927 IAW CRJ900 SRM 53-42-06-001-001-A01 & REO 690-53-51-301 SRM 51-42-06-001-001-A01.
